# SDR DALA2015060403590

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 71,186 hours, 32,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT CHECK, THE FUSELAGE SKIN PANEL,  WAS FOUND WITH MULTIPLE DENTS AT BS 1400 AND BETWEEN S25 - 26L.  IAW ERA 515017-14AD FOR REPAIR.
